# SDR EIAA2011151

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Not Seated
- Location: Gear Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION, UNSAFE WARNING HORN SOUNDED.  NO INDICATOR LIGHT ON F/E PANEL.  PERFORM OPS.  T/S OF AURAL WARNING SYSTEM PER B747 MM 31-06-00 RESEATED A3 CARD IN AURAL WARNING BOX.  OPS CHECK GOOD PER 31-26-00.
